Document Type: Research Paper

Author

Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran.

Abstract

Let $X$ be a Banach space of $\dim X > 2$ and $B(X)$ be the space of bounded linear operators on X. If $L : B(X)\to B(X)$ be a Lie higher derivation on $B(X)$, then there exists an additive higher derivation $D$ and a linear map $\tau : B(X)\to FI$ vanishing at commutators $[A, B]$ for all $A, B\in B(X)$ such that $L = D + \tau$.

Keywords

Main Subjects

[1] W. Cheung,Lie derivations on triangular matrices, Linear Multilinear Algebra 55 (2007), 619.626.

[2] Y. Du, Y. Wang,Lie derivations of generalized matrix algebras, Linear Algebra Appl. 433 (2012), 2719-2726.

[3] M. Ferrero, C. Haetinger,Higher derivations of semiprime rings, Comm. Algebra. 30 (2002), 2321-2333.

[4] F. Lu ., B. Liu,Lie derivable maps on B(X) , J. Math. Anals. Appl. 372(2010), 369-376.

[5] Y. B. Li, Z. K. Xiao, Additivity of maps on generalized matrix algebras, Electron. J. Linear Algebra 22, (2011) 743757.

[6] A. Nakajima, it On generalized higher derivations, Turk. J. Math. 24(2000), 295-311.

[7] X. F. Qi,chacterization of Lie higher derivation on triangular algebras, Acta Mathematica Sinica. 26 (2013), 1007-1018.

[8] G. A. Swain, P.S. Blau,Lie derivations in prime rings with involution , Canad. Math. Bull. 42, (1999) 401-411.

[9] Z.-K Xiao, F. Wei,Jordan higher derivations on triangular algebras, Linear Algebra and its Applications. 432 (2010), 26152622.

[10] Q. X.- Fei, H. J. Chen, Lie higher derivations on nest algebras, Comm. Math. Research.(2010) 131-143.

[11] Z.-K Xiao, F. Wei , Higher derivations of triangular algebras and its generalizations, Linear Algebra Appl. 435 (2011),1034-1054.

[12] W. Y. Yu, J. H. Zhang, Chacterization of Lie higher and Lie triple derivation on triangular algebras, J. Korean Math. Soc. 49 (2012), 419-433.